Urmăriți
Juan J. Donaire
Juan J. Donaire
Adresă de e-mail confirmată pe mat.uab.cat
Titlu
Citat de
Citat de
Anul
On univalent functions in some Möbius invariant spaces
JJ Donaire, D Girela, D Vukotic
Walter de Gruyter GmbH & Co. KG 2002 (553), 43-72, 2002
502002
On the growth and range of functions in Möbius invariant spaces
JJ Donaire, D Girela, D Vukotić
Journal d'Analyse Mathématique 112 (1), 237-260, 2010
162010
The converse of Fatou’s theorem for Zygmund measures
JJ Carmona, JJ Donaire
Pacific Journal of Mathematics 191 (2), 207-222, 1999
161999
Differentiability of functions in the Zygmund class
JJ Donaire, JG Llorente, A Nicolau
Proceedings of the London Mathematical Society 108 (1), 133-158, 2014
152014
RADIAL BEHAVIOUR OF INNER FUNCTIONS IN [Bscr] 0
JJ Donaire
Journal of the London Mathematical Society 63 (1), 141-158, 2001
122001
On removable singularities for the analytic Zygmund class.
JJ Carmona, JJ Donaire
Michigan Mathematical Journal 43 (1), 51-65, 1996
121996
Conjuntos excepcionales para las classes de Zygmund
JJ Donaire
Thesis, Barcelona, 1995
81995
Boundary values of harmonic gradients and differentiability of Zygmund and Weierstrass functions
JJ Donaire, JG Llorente, A Nicolau
Revista matemática iberoamericana 30 (3), 1037-1071, 2014
42014
Iterates of Blaschke products and Peano curves
JJ Donaire, A Nicolau
International Mathematics Research Notices 2023 (8), 7140-7168, 2023
22023
Porosity of sets and the Zygmund class
JJ Donaire
Bulletin of the London Mathematical Society 34 (6), 659-666, 2002
22002
On radial behaviour and balanced Bloch functions
JJ Donaire, C Pommerenke
Revista matemática iberoamericana 15 (3), 429-449, 1999
21999
A Shimorin-Type Estimate for Higher-Order Schwarzian Derivatives
JJ Donaire
Computational Methods and Function Theory 19 (2), 315-322, 2019
12019
Revisiting some properties of the gamma function
JJ Carmona, JJ Donaire
Mathematical Proceedings of the Royal Irish Academy 114 (1), 17-35, 2014
12014
Existence of principal values of some singular integrals on Cantor sets, and Hausdorff dimension
J Cufí, JJ Donaire, P Mattila, J Verdera
Pacific Journal of Mathematics 326 (2), 285-300, 2024
2024
A note on a result of Saks and Zygmund on additive functions of rectangles
J Cufí, JJ Donaire
arXiv preprint arXiv:2207.06730, 2022
2022
Linear combinations of iterates of Blaschke products and Peano curves
JJ Donaire
2021
Removable singularities for analytic functions in the little Zygmund space
JJ Donaire
Mathematische Zeitschrift 287 (3), 967-984, 2017
2017
On univalent functions in some Moebius invariant subspaces
JJ Donaire, D Girela, D Vukotic
J. Reine Angew. Math. 1, 1-2, 2002
2002
Crawley-Boevey, William; Schröer, Jan, Irreducible components of varieties of modules.... 553. 201–220
JD Dixon, L Pyber, A Seress, A Shalev, JJ Donaire, D Girela, D Vukotic
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–19